Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 680382, 21 pages
http://dx.doi.org/10.1155/2010/680382
Research Article

Exponential Admissibility and Dynamic Output Feedback Control of Switched Singular Systems with Interval Time-Varying Delay

College of Automation, Nanjing University of Posts and Telecommunications, Nanjing, Jiangsu 210046, China

Received 2 August 2010; Accepted 25 October 2010

Academic Editor: Cristian Toma

Copyright © 2010 Jinxing Lin and Chunxia Fan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Liberzon and A. S. Morse, “Basic problems in stability and design of switched systems,” IEEE Control Systems Magazine, vol. 19, no. 5, pp. 59–70, 1999. View at Publisher · View at Google Scholar · View at Scopus
  2. R. A. Decarlo, M. S. Branicky, S. Pettersson, and B. Lennartson, “Perspectives and results on the stability and stabilizability of hybrid systems,” Proceedings of the IEEE, vol. 88, no. 7, pp. 1069–1082, 2000. View at Google Scholar · View at Scopus
  3. Z. Sun and S. S. Ge, “Analysis and synthesis of switched linear control systems,” Automatica, vol. 41, no. 2, pp. 181–195, 2005. View at Publisher · View at Google Scholar
  4. H. Lin and P. J. Antsaklis, “Stability and stabilizability of switched linear systems: a survey of recent results,” IEEE Transactions on Automatic Control, vol. 54, no. 2, pp. 308–322, 2009. View at Publisher · View at Google Scholar
  5. M. S. Branicky, “Multiple Lyapunov functions and other analysis tools for switched and hybrid systems,” IEEE Transactions on Automatic Control, vol. 43, no. 4, pp. 475–482, 1998. View at Publisher · View at Google Scholar
  6. M. A. Wicks, P. Peleties, and R. A. DeCarlo, “Construction of piecewise Lyapunov functions for stabilizing switched systems,” in Proceedings of the 33rd IEEE Conference on Decision and Control (CDC '94), pp. 3492–3497, December 1994. View at Scopus
  7. J. Daafouz, P. Riedinger, and C. Iung, “Stability analysis and control synthesis for switched systems: a switched Lyapunov function approach,” IEEE Transactions on Automatic Control, vol. 47, no. 11, pp. 1883–1887, 2002. View at Publisher · View at Google Scholar
  8. M. Wicks, P. Peleties, and R. DeCarlo, “Switched controller synthesis for the quadratic stabilisation of a pair of unstable linear systems,” European Journal of Control, vol. 4, no. 2, pp. 140–147, 1998. View at Google Scholar · View at Scopus
  9. J. P. Hespanha and A. S. Morse, “Stability of switched systems with average dwell-time,” in Proceedings of the 38th IEEE Conference on Decision and Control (CDC '99), pp. 2655–2660, December 1999. View at Scopus
  10. G. Zhai, B. Hu, K. Yasuda, and A. N. Michel, “Disturbance attenuation properties of time-controlled switched systems,” Journal of the Franklin Institute, vol. 338, no. 7, pp. 765–779, 2001. View at Publisher · View at Google Scholar
  11. J. C. Geromel and P. Colaneri, “Stability and stabilization of continuous-time switched linear systems,” SIAM Journal on Control and Optimization, vol. 45, no. 5, pp. 1915–1930, 2006. View at Publisher · View at Google Scholar
  12. Z. R. Xiang and W. M. Xiang, “Stability analysis of switched systems under dynamical dwell time control approach,” International Journal of Systems Science, vol. 40, no. 4, pp. 347–355, 2009. View at Publisher · View at Google Scholar
  13. J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional-Differential Equations, vol. 99 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1993.
  14. D. Du, B. Jiang, P. Shi, and S. Zhou, “H filtering of discrete-time switched systems with state delays via switched Lyapunov function approach,” IEEE Transactions on Automatic Control, vol. 52, no. 8, pp. 1520–1525, 2007. View at Publisher · View at Google Scholar
  15. S. Kim, S. A. Campbell, and X. Liu, “Stability of a class of linear switching systems with time delay,” IEEE Transactions on Circuits and Systems. I. Regular Papers, vol. 53, no. 2, pp. 384–393, 2006. View at Publisher · View at Google Scholar
  16. X.-M. Sun, J. Zhao, and D. J. Hill, “Stability and L2-gain analysis for switched delay systems: a delay-dependent method,” Automatica, vol. 42, no. 10, pp. 1769–1774, 2006. View at Publisher · View at Google Scholar
  17. W.-A. Zhang and L. Yu, “Stability analysis for discrete-time switched time-delay systems,” Automatica, vol. 45, no. 10, pp. 2265–2271, 2009. View at Publisher · View at Google Scholar · View at Scopus
  18. D. Xie, Q. Wang, and Y. Wu, “Average dwell-time approach to L2 gain control synthesis of switched linear systems with time delay in detection of switching signal,” IET Control Theory & Applications, vol. 3, no. 6, pp. 763–771, 2009. View at Publisher · View at Google Scholar
  19. L. Wu, T. Qi, and Z. Feng, “Average dwell time approach to L2L control of switched delay systems via dynamic output feedback,” IET Control Theory & Applications, vol. 3, no. 10, pp. 1425–1436, 2009. View at Publisher · View at Google Scholar
  20. Y. G. Sun, L. Wang, and G. Xie, “Exponential stability of switched systems with interval time-varying delay,” IET Control Theory & Applications, vol. 3, no. 8, pp. 1033–1040, 2009. View at Publisher · View at Google Scholar
  21. D. Wang, W. Wang, and P. Shi, “Exponential H filtering for switched linear systems with interval time-varying delay,” International Journal of Robust and Nonlinear Control, vol. 19, no. 5, pp. 532–551, 2009. View at Publisher · View at Google Scholar
  22. D. Wang, W. Wang, and P. Shi, “Delay-dependent exponential stability for switched delay systems,” Optimal Control Applications & Methods, vol. 30, no. 4, pp. 383–397, 2009. View at Publisher · View at Google Scholar
  23. Z. Xiang and Q. Chen, “Robust reliable stabilization of switched nonlinear systems with time-varying delays and delayed switching,” Mathematical Problems in Engineering, vol. 2010, Article ID 471680, 2010. View at Publisher · View at Google Scholar
  24. L. Dai, Singular Control Systems, vol. 118 of Lecture Notes in Control and Information Sciences, Springer, Berlin, Germany, 1989. View at Publisher · View at Google Scholar
  25. G. Escobar, A. J. van der Schaft, and R. Ortega, “A Hamiltonian viewpoint in the modeling of switching power converters,” Automatica, vol. 35, no. 3, pp. 445–452, 1999. View at Publisher · View at Google Scholar
  26. B. Cantó, C. Coll, and E. Sánchez, “Positive N-periodic descriptor control systems,” Systems & Control Letters, vol. 53, no. 5, pp. 407–414, 2004. View at Publisher · View at Google Scholar
  27. B. Meng and J.-F. Zhang, “Output feedback based admissible control of switched linear singular systems,” Acta Automatica Sinica, vol. 32, no. 2, pp. 179–185, 2006. View at Google Scholar
  28. J. Lin, S. Fei, and J. Shen, “Admissibility analysis and control synthesis for switched linear singular systems,” Journal of Systems Engineering and Electronics, vol. 20, no. 5, pp. 1037–1044, 2009. View at Google Scholar
  29. G. Zhai, R. Kou, J. Imae, and T. Kobayashi, “Stability analysis and design for switched descriptor systems,” International Journal of Control, Automation and Systems, vol. 7, no. 3, pp. 349–355, 2009. View at Publisher · View at Google Scholar · View at Scopus
  30. R. Shorten, M. Corless, K. Wulff, S. Klinge, and R. Middleton, “Quadratic stability and singular SISO switching systems,” IEEE Transactions on Automatic Control, vol. 54, no. 11, pp. 2714–2718, 2009. View at Publisher · View at Google Scholar
  31. B. Meng and J.-F. Zhang, “Reachability conditions for switched linear singular systems,” IEEE Transactions on Automatic Control, vol. 51, no. 3, pp. 482–488, 2006. View at Publisher · View at Google Scholar
  32. D. Koenig and B. Marx, “H-filtering and state feedback control for discrete-time switched descriptor systems,” IET Control Theory & Applications, vol. 3, no. 6, pp. 661–670, 2009. View at Publisher · View at Google Scholar
  33. S. Ma, C. Zhang, and Z. Wu, “Delay-dependent stability of H control for uncertain discrete switched singular systems with time-delay,” Applied Mathematics and Computation, vol. 206, no. 1, pp. 413–424, 2008. View at Publisher · View at Google Scholar
  34. T. C. Wang and Z. R. Gao, “Asymptotic stability criterion for a class of switched uncertain descriptor systems with time-delay,” Acta Automatica Sinica, vol. 34, no. 8, pp. 1013–1016, 2008. View at Publisher · View at Google Scholar
  35. E.-K. Boukas, Control of Singular Systems with Random Abrupt Changes, Communications and Control Engineering Series, Springer, Berlin, Germany, 2008.
  36. D. Zhaoping, Z. Qingling, and C. Guisong, “State feedback stabilization for switched singulå networked control systems with time-delay,” in Proceedings of Chinese Control and Decision Conference (CCDC '09), pp. 5587–5591, June 2009. View at Publisher · View at Google Scholar · View at Scopus
  37. A. Haidar, E. K. Boukas, S. Xu, and J. Lam, “Exponential stability and static output feedback stabilisation of singular time-delay systems with saturating actuators,” IET Control Theory & Applications, vol. 3, no. 9, pp. 1293–1305, 2009. View at Publisher · View at Google Scholar
  38. V. Kharitonov, S. Mondié, and J. Collado, “Exponential estimates for neutral time-delay systems: an LMI approach,” IEEE Transactions on Automatic Control, vol. 50, no. 5, pp. 666–670, 2005. View at Publisher · View at Google Scholar
  39. S. Zhu, Z. Li, Z. Cheng, and J. Feng, “Delay-dependent robust stabilization for uncertain singular time-delay systems: Dynamic output feedback case,” in Proceedings of the 44th IEEE Conference on Decision and Control, and the European Control Conference (CDC-ECC '05), pp. 5065–5070, December 2005. View at Publisher · View at Google Scholar · View at Scopus
  40. Q. Li, Q. Zhang, N. Yi, and Y. Yuan, “Robust passive control for uncertain time-delay singular systems,” IEEE Transactions on Circuits and Systems. I. Regular Papers, vol. 56, no. 3, pp. 653–663, 2009. View at Publisher · View at Google Scholar
  41. H. D. Tuan and P. Apkarian, “Low nonconvexity-rank bilinear matrix inequalities: algorithms and applications in robust controller and structure designs,” IEEE Transactions on Automatic Control, vol. 45, no. 11, pp. 2111–2117, 2000. View at Publisher · View at Google Scholar